Oscillation criteria for a class of nonlinear differential equations of third order

Tom 57 / 1992

N. Parhi, P. Das Annales Polonici Mathematici 57 (1992), 219-229 DOI: 10.4064/ap-57-3-219-229


Oscillation criteria are obtained for nonlinear homogeneous third order differential equations of the form $y''' + q(t)y' + p(t)y^α = 0$ and y''' + q(t)y' + p(t)f(y) = 0, where p and q are real-valued continuous functions on [a,∞), f is a real-valued continuous function on (-∞, ∞) and α > 0 is a quotient of odd integers. Sign restrictions are imposed on p(t) and q(t). These results generalize some of the results obtained earlier in this direction.


  • N. Parhi
  • P. Das

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek